Volume 18, issue 1 (2014)

Recent Issues

Volume 21
Issue 4, 1931–2555
Issue 3, 1285–1930
Issue 2, 647–1283
Issue 1, 1–645

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Contact manifolds with symplectomorphic symplectizations
1

Sylvain Courte

Correction to the article: A cylindrical reformulation of Heegaard Floer homology
17

Robert Lipshitz

Non-positively curved complexes of groups and boundaries
31

Alexandre Martin

Commutative ring objects in pro-categories and generalized Moore spectra
103

Daniel G Davis and Tyler Lawson

Minimal surfaces with positive genus and finite total curvature in $\mathbb{H}^2 \times \mathbb{R}$
141

Francisco Martín, Rafe Mazzeo and M Magdalena Rodríguez

Burnside's Problem, spanning trees and tilings
179

Brandon Seward

The pillowcase and perturbations of traceless representations of knot groups
211

Matthew Hedden, Christopher M Herald and Paul Kirk

Rational smoothness, cellular decompositions and GKM theory
291

Richard Gonzales

Chern–Simons line bundle on Teichmüller space
327

Colin Guillarmou and Sergiu Moroianu

Branched projective structures with Fuchsian holonomy
379

Gabriel Calsamiglia, Bertrand Deroin and Stefano Francaviglia

Logarithmic structures on topological $K\!$–theory spectra
447

Steffen Sagave

Moments of the boundary hitting function for the geodesic flow on a hyperbolic manifold
491

Martin Bridgeman and Ser Peow Tan

Distortion elements for surface homeomorphisms
521

Emmanuel Militon

Erratum to “Lefschetz pencils and divisors in moduli space”
615

Ivan Smith

Publication of this issue is now complete.